MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 600 STERILIZER
Model Number AMSCO 600 Steam Sterilizer
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the sterilizer and found a leak from piping above the sterilizer from the ro water system.The ro water connection is located above the sterilizer, connecting the sterilizer to deionized water.The ro connection was found to be loose causing a leak, resulting in the reported event.The technician contacted the customer's biomed third party to make the necessary repairs to the unit.The reported event is attributed to improper preventive maintenance activities by user facility personnel.After the repairs were made, the unit was tested, confirmed to be operating according to specification, and was returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee slipped and fell on water that had leaked onto the floor from their amsco 600 sterilizer.The employee sought medical treatment however, no medical treatment was administered.

Brand Name
AMSCO 600 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15422663
Report Number3005899764-2022-00042
Device Sequence Number20021075
Product Code FLE
UDI-Device Identifier00724995179427
UDI-Public00724995179427
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 600 Steam Sterilizer
Device Catalogue NumberEF1201242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown